# SDR SWIA20241015014

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 21,687 hours, 13,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: DOOR PAX AFT OPEN WARNING MESSAGE APPEARED  FOR APPROXIMATELY 10 SECONDS DURING CLIMB OUT THEN EXTINGUISHED. RAN QRH. PRESSURIZATION WAS NORMAL AND THE FLIGHT ATTENDANT VERIFIED THAT 3 LATCH INDICATORS WERE INDICATING GREENC: MEL 52-70-0CAT: 'C' DUE 10/24/24DOOR PAX AFT OPEN WARNING MESSAGE APPEARED  FOR APPROXIMATELY 10 SECONDS DURING CLIMB OUT THEN EXTINGUISHED. RAN QRH. PRESSURIZATION WAS NORMAL AND THE FLIGHT ATTENDANT VERIFIED THAT 3 LATCH INDICATORS WERE INDICATING GREEN. REST OF FLIGHT WAS NORMAL. (FLIGHT 3476 - FILED OPEN)OCT 14, 2024  STATION: SAN--DEFERRED PER MEL 52-70-0LOCATION: DOOR POSITION INDICATION ON MFD AND ASSOCIATED EICAS MESSAGESMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MEL
